Rite Aid
Motrin Children's Ibuprofen Oral Suspension, Original Berry Flavor, 4 fl oz (120 ml)

Motrin Children's Ibuprofen Oral Suspension, Original Berry Flavor, 4 fl oz (120 ml)

$8.49
When your child needs a fast acting and long lasting fever reducer and pain reliever, Children's Motrin provides up to eight hours of relief. The original berry flavor helps it go down easy and it is also alcohol free. Each teaspoon contains ibuprofen in an amount that is safe for children aged 2 to 11 and provides the help they need when they are feeling under the weather.Features & Benfits: Lasts up to 8 hours Berrry flavor Reduces fever Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache

Browse all deals at Rite Aid

See more in Health & Medicine

See more from Motrin

* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.

5 of 125 locations

Find it at your local Rite Aid (view store)

Rite Aid

520 E Trade St
Dallas, NC 28034

704-922-8011

Rite Aid

1208 Skyway Dr
Monroe, NC 28110

704-289-2501

Rite Aid

630 E Liberty St
York, SC 29745

803-684-6931

Rite Aid

2659 Hwy 127
Hickory, NC 28602

828-294-7056

Rite Aid

3455 Hwy 153
Piedmont, SC 29673

864-220-9992

Rite Aid

744 Hunter St
Apex, NC 27502

919-303-7125

Rite Aid

3520 Wade Ave
Raleigh, NC 27607

919-832-3749

Rite Aid

2311 Timber Dr
Garner, NC 27529

919-661-7799

Rite Aid

1333 5th Ave
Garner, NC 27529

919-772-5809

Rite Aid

245 Timber Dr
Garner, NC 27529

919-779-6100


Top